On the degree of the L-function associated with an exponential sum
Compositio Mathematica, Volume 68 (1988) no. 2, p. 125-159
@article{CM_1988__68_2_125_0,
     author = {Adolphson, Alan and Sperber, Steven},
     title = {On the degree of the $L$-function associated with an exponential sum},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {2},
     year = {1988},
     pages = {125-159},
     zbl = {0665.12022},
     mrnumber = {966577},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__68_2_125_0}
}
Adolphson, Alan; Sperber, Steven. On the degree of the $L$-function associated with an exponential sum. Compositio Mathematica, Volume 68 (1988) no. 2, pp. 125-159. http://www.numdam.org/item/CM_1988__68_2_125_0/

1 A. Adolphson and S. Sperber; Exponential sums on the complement of a hypersurface. American Journal of Math. 102 (1980) 461-487. | MR 573096 | Zbl 0444.12016

2 A. Adolphson and S. Sperber; Character sums in finite fields. Comp. Math. 52 (1984) 325-354. | Numdam | MR 756726 | Zbl 0561.12008

3 A. Adolphson: On the Dwork trace formula. Pacific Journal of Math. 113 (1984) 257-268. | MR 749535 | Zbl 0552.12011

4 E. Bombieri: On exponential sums in finite fields. American Journal of Math. 88 (1966) 71-105. | MR 200267 | Zbl 0171.41504

5 E. Bombieri: On exponential sums in finite fields, II. Inventiones Math. 47 (1978) 29-39. | MR 506272 | Zbl 0396.14001

6 B. Dwork: On the rationality of the zeta function of an algebraic variety. American Journal of Math. 82 (1960) 631-648. | MR 140494 | Zbl 0173.48501

7 B. Dwork: On the zeta function of a hypersurface. Publ. Math. I.H.E.S. 12 (1962) 5-68. | Numdam | MR 159823 | Zbl 0173.48601

8 D. Eisenbud and E.G. Evans, Jr: Every algebraic set in n-space is the intersection of n hypersurfaces. Inventiones Math. 19 (1973) 107-112. | MR 327783 | Zbl 0287.14002

9 M. Fried and M. Jarden: Field Arithmetic, Springer-Verlag, Berlin, Heidelberg 1986. | MR 868860 | Zbl 0625.12001

10 M. Fried: L-series on a Galois Stratification, preprint.

11 L. Illusie: Theorie de Brauer et caractéristique d'Euler-Poincaré. Astérisque 82-83 (1981) 161-172. | MR 629127 | Zbl 0496.14013

12 J.P. Serre: Endomorphismes completement continus des espaces de Banach p-adiques. Publ. Math. I.H.E.S. 12 (1962) 69-85. | Numdam | MR 144186 | Zbl 0104.33601

13 S. Sperber: On the L-functions associated with certain exponential sums, Journal of Number Theory 12 (1980) 141-153. | MR 578806 | Zbl 0444.12015

14 U. Storch: Bemerkung zu einem Satz von M. Kneser. Arch Math. 23 (1972) 403-404. | MR 321921 | Zbl 0248.13006

15 P. Deligne and N. Katz: Groupes de Monodromie en Géométrie Algébrique, Lecture Notes in Math. No. 340. Berlin, Heidelberg, New York: Springer-Verlag (1973). | MR 354657 | Zbl 0258.00005